My father was diagnosed around 3 years ago. Initially the tablets worked somewhat (Sinemet lowest dose, taken 3 times per day)with the side effect of completely knocking him out shortly after taking a tablet, espcially in the morning.
He is 87 so age may be a factor. For the last year he has been getting progressively worse - continually dizzy, disorientated and unbalanced. He has fallen badly and has had to be taken to A&E. He now seems to suffer from Narcolepsy and also sometimes halts and can't move forward.
We have tried (with the Parkinson nurse) reducing the tablets to 2 per day - taken away first the evening tablet - that didn't work - then the morning tablet - that didn't work. Now he is on 4 tablets per day which also isn't working.
His quality of live is very poor - also note that he is still lucid so knows what is happening - I am at my wits end - he is a very tall man (not too heavy) and we now have to use a wheelchair to get him around. His feet are terribly swollen as well which is due to him not moving. He has been to falls clinic, Physio etc
I don't know where to go from here? Any suggesttions - he is under a neurologist but I am not sure if there is anything left we can try?
I am sorry to see that you havent had a response to your post. I guess it got missed in the New Year busyness. It is very difficult to watch family members decline in health. Do hope your father and you are getting the support you both need.